# SDR C2XA02BT084

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3533, CREW REPORTED AISLE PATH LIGHTING BETWEEN SEAT ROW 10A AND 12A INOPERATIVE....MAINTENANCE REMOVED AND REPLACED AISLE PATH LIGHTING AT THE EMERGENCY EXIT IAW EMB145 AMM #33-50-08. OPS. CHECKED SYSTEM GOOD.
